# SDR REXA201000245

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 17,470 hours, 16,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 AFT "J" ANGLE AND WEB CRACKED AT SEVERAL LOCATIONS O/B OF RBL 9.  REPAIRED FS 280.00 "J" ANGLE AND WEB IAW BOMBARDIER REO 601R-53-11-137 REV A, BOMBARDIER REO 601R-53-11-171 REV D AND BOMBARDIER SERVICES STANDARD REPAIRS 601R-53-0057B AND 601R-53-0097.
